Facebook Pixel

could i be pregnant

By February 21, 2012 - 12:35pm
Rate This

i took plan b pill two weeks ago after having unprotected sex, i got my period four days after i took the pill it lasted 7 days i usually just get it for 4 days . but ive been feeling really dizzy and the feeling of vomiting, also spoting can you please tell me whats wrong

Add a Comment2 Comments

HERWriter Guide

Hi Karen24

Thanks for your post!

Bleeding is common after taking emergency contraception. This may have been the case with you. EC is about 91% effective. Your symptoms could be that of pregnancy so taking a pregnancy test is a good idea. Your risk is low but take one to know for sure.  



February 21, 2012 - 12:46pm
(reply to Susan Cody)

Thank you so much!

February 21, 2012 - 12:59pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.